Translator Disclaimer
June 2004 On Global Solvability and Asymptotic Behavior of a Nonlinear Coupled System with Memory Condition at the Boundary
J. Ferreira, C. A. Raposo, M. L. Santos
Bull. Belg. Math. Soc. Simon Stevin 11(2): 297-313 (June 2004). DOI: 10.36045/bbms/1086969320

Abstract

We consider a nonlinear coupled system of two wave equations with memory condition at the boundary and we study the asymptotic behavior of the corresponding solutions. We proved that the energy decay with the same rate of decay of the relaxation functions, that is, the energy decays exponentially when the relaxation functions decay exponentially and decay polynomially when the relaxation functions decay polynomially.

Citation

Download Citation

J. Ferreira. C. A. Raposo. M. L. Santos. "On Global Solvability and Asymptotic Behavior of a Nonlinear Coupled System with Memory Condition at the Boundary." Bull. Belg. Math. Soc. Simon Stevin 11 (2) 297 - 313, June 2004. https://doi.org/10.36045/bbms/1086969320

Information

Published: June 2004
First available in Project Euclid: 11 June 2004

zbMATH: 1071.35077
MathSciNet: MR2080430
Digital Object Identifier: 10.36045/bbms/1086969320

Rights: Copyright © 2004 The Belgian Mathematical Society

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.11 • No. 2 • June 2004
Back to Top